Jump to content

Where did my sex drive go?


Recommended Posts

I use the Nuvaring, which is similar to the pill. For the past few months, I have lost my sex drive and become anorgasmic. It is really annoying.

My other meds are Wellbutrin 150

Lamictal 400

Abilify 30

Klonopin prn

I never had any problems on these meds. I've been using the Nuvaring now for many months and this loss is sudden. It is putting a strain on my marriage.

Anyone else on the pill or ring or patch experience this???

Link to comment
Share on other sites

since you've been using the ring for awhile and this loss is sudden, it seems unlikely that the ring is the culprit. i looked up the side effects of your other meds too (so i wasn't just going from the top of my head), and none indicate sexual side effects.

the only thing i can think of is that if you're moderating your drinking and cutting down on that, alcohol is a drug, and you are changing your body chemistry with it and then without it.

i'd bring it up with your pdoc, but i'm pinning my bets on just alcohol issues. you'll probably feel fine after your body adjusts (that's my totally non-medical theory).

Link to comment
Share on other sites

  • 2 weeks later...

Waterfall,

The Klonopin could be the culprit too. If I use it too long, my sex drive declines steeply. I've heard other posters mention the same.

Maria

I use the Nuvaring, which is similar to the pill. For the past few months, I have lost my sex drive and become anorgasmic. It is really annoying.

My other meds are Wellbutrin 150

Lamictal 400

Abilify 30

Klonopin prn

I never had any problems on these meds. I've been using the Nuvaring now for many months and this loss is sudden. It is putting a strain on my marriage.

Anyone else on the pill or ring or patch experience this???

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...